Muckenhoupt Matrix Weights

Morten Nielsen*, Hrvoje Šikić

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

3 Downloads (Pure)


We study matrix weights defined on the multivariate torus Td. Sufficient conditions for a matrix weight to be in the Muckenhoupt A2-class are studied, and two such sufficiency results obtained by S. Bloom for d= 1 are generalized to the multivariate setting. As an application, an A2-decomposition property is introduced for matrix weights and a BMO distance theorem for matrix weights is considered.
Original languageEnglish
JournalJournal of Geometric Analysis
Pages (from-to)8850-8865
Publication statusPublished - 2021


  • BMO
  • Commutator
  • Garnett–Jones distance theorem
  • Matrix weight
  • Muckenhoupt condition
  • Weighted BMO


Dive into the research topics of 'Muckenhoupt Matrix Weights'. Together they form a unique fingerprint.

Cite this